# SDR CA960214015

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc AEIO360A1B6
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Fitting
- Part number: 1501752024
- Condition: Leaking
- Location: Cooler
- Part time: 167 hours
- Component: 1501752024
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)PILOT NOTICED OIL LEAKING FROM ENGINE DURING WALKAROUND. INVESTIGATION FOUND THE OIL WAS COMING FROM THE THREADS OF THE OIL COOLER FITTINGS. THE SEALANT AROUND THE THREADS WAS FOUND TO BE MISSING. NEWSEALANT WAS APPLIED AND THE AIRCRAFT RETURNED TO SERVICE.
